# SDR IPXA3M79401

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY LOW MESSAGE.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-04.  SYSTEM OPS CHECKED NORMAL.
